# SDR CALA0100920

- Difficulty date: October 1, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- Aircraft time: 46,687 hours, 24,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FWD LAV WALL HAT SECTION CORRODED AT STA 306, LBL 36-56. THE HAT SECTION WAS REPLACED IAW SRM 51-40-02.
